# SDR ABXA20120830256

- Difficulty date: August 30, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 58,313 hours, 46,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T29223
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL VERTICAL STIFFENER  CRACKED AT STA 183.00  LBL 6.0.  REMOVED AND REPLACED NOSE WHEEL WELL VERTICAL STIFFENER AT STA 183 LBL 6.0 PER BOEING 767 SRM 51-40-02, ACFT WAS GROUNDED.
